# SDR P5CA2022062500145

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 51,799 hours, 5,671 cycles
- System (JASC): 3443 · Doppler System
- Part: Drive Unit
- Part number: 20414440422
- Part serial: 0727
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: A, O

## Discrepancy

WX RADAR INOP(REMOVED& AND REPLACED WXR ANTENNA DRIVE UNIT PER AMM 34-43-03 / 401. THEN WEATHER RADAR SYSTEM OPERATIONAL. TEST OK PER AMM 34-43-00-710-804-002. NO EXISTING FAULT FOUND, A/C OK FOR SVC.)
